# SDR DALA2018101206003

- Difficulty date: October 8, 2018
- Submitted: October 12, 2018
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 46,329 hours, 20,171 cycles
- System (JASC): 5270 · Door Warning System
- Part: Hinge
- Condition: Dirty
- Location: L2 Indicator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE LOCATIONS 2L ACARS. CLEANED AND LUBRICATED KNOCKER HINGE. OPS CHK NML. (LP0775944)
